# SDR USAA2014062300012

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 5,435 hours, 2,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: MV10
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME CONTROL ON HAND HELD MEGA PHONE IS MISSING.  REPLACED FWD MEGA PHONE.
